Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 39, NWS Lubbock, TX

April 16, 2016Crosby County, Dickens County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 16, 2016, 7:39 PM CDT for Crosby County, Dickens County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2016, 7:39 PM CDT (00:39 UTC)
Expired
Apr 16, 2016, 8:15 PM CDT
In force
36 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Crosby County, TX, Dickens County, TX

The radar

The Lubbock radar (KLBB), 69 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 2:19 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3416 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

098 
WUUS54 KLUB 170039
SVRLUB
TXC107-125-170115-
/O.NEW.KLUB.SV.W.0039.160417T0039Z-160417T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
739 PM CDT SAT APR 16 2016

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CROSBY COUNTY IN NORTHWESTERN TEXAS...
  WEST CENTRAL DICKENS COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 815 PM CDT

* AT 739 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WHITE RIVER
  LAKE...OR 10 MILES SOUTHEAST OF CROSBYTON...MOVING NORTHEAST AT 25
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DICKENS...MCADOO AND WHITE RIVER LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3353 10126 3379 10099 3358 10077 3340 10111
      3340 10113
TIME...MOT...LOC 0039Z 228DEG 21KT 3351 10113 

HAIL...1.50IN
WIND...60MPH
 
$$

29
2 follow-up statements
196 
WWUS54 KLUB 170047
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
747 PM CDT SAT APR 16 2016

TXC107-125-170115-
/O.CON.KLUB.SV.W.0039.000000T0000Z-160417T0115Z/
CROSBY TX-DICKENS TX-
747 PM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EAST CENTRAL CROSBY AND WEST CENTRAL DICKENS COUNTIES...

AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE RIVER
LAKE...OR 10 MILES SOUTHEAST OF CROSBYTON...MOVING NORTHEAST AT 25 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DICKENS...MCADOO AND WHITE RIVER LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3379 10099 3358 10077 3342 10106 3357 10122
TIME...MOT...LOC 0047Z 219DEG 21KT 3355 10110 

HAIL...2.50IN
WIND...60MPH
 
$$

29
259 
WWUS54 KLUB 170056
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
756 PM CDT SAT APR 16 2016

TXC107-125-170115-
/O.CON.KLUB.SV.W.0039.000000T0000Z-160417T0115Z/
CROSBY TX-DICKENS TX-
756 PM CDT SAT APR 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EAST CENTRAL CROSBY AND WEST CENTRAL DICKENS COUNTIES...

AT 755 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
WHITE RIVER LAKE...OR 10 MILES EAST OF CROSBYTON...MOVING NORTHEAST AT
25 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DICKENS AND MCADOO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHWESTERN
TEXAS.

LAT...LON 3379 10099 3358 10077 3345 10101 3361 10117
TIME...MOT...LOC 0055Z 219DEG 21KT 3359 10106 

HAIL...2.50IN
WIND...60MPH
 
$$

29

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:38 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Apr 16, 6:38 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
638 PM CDT SAT APR 16 2016

.AVIATION...
SHOWER AND THUNDER CHANCES CONTINUE THIS FORECAST WITH A LARGE
UPPER LOW OVER THE SOUTHERN AND CENTRAL ROCKIES...A DISTURBANCE
ROTATING AROUND THE LOW IN SOUTHERN NEW MEXICO...AND A DRYLINE
NEAR KPVW AND KLBB EDGING SLOWLY EAST. A COLD FRONT OVER THE
WESTERN PANHANDLE WILL MOVE SOUTHWARD ACROSS THE AREA OVERNIGHT.
ALL STORMS SO FAR THIS EVENING HAVE REMAINED IN THE MOIST AIRMASS
EAST OF THE DRYLINE...AND THE KCDS TAF WILL INDICATE SHOWERS WITH
A TEMPO THUNDERSTORM GROUP EARLY THIS EVENING.

SEVERE THUNDERSTORMS HAVE REMAINED 25 MILES TO 75 MILES EAST OF
KLBB SO FAR. IT IS POSSIBLE STORMS WILL DEVELOP FURTHER WEST MID
TO LATE EVENING AS THE DISTURBANCE ROTATES NORTH BUT DIFFICULT TO
PINPOINT AREAS SO LEAVING OUT OF THE KLBB AND KPVW TAFS. WILL ADD
IN IF THEY BECOME MORE APPARENT DURING THE EVENING. ITS ALSO NOT
CLEAR HOW FAR WEST SHOWERS WILL SPREAD BEHIND THE COLD FRONT LATER
TONIGHT INTO SUNDAY. BEST CHANCES FOR RAIN SHOWERS INTO SUNDAY
ALSO ARE IN KCDS. WE ALSO EXPECT MVFR CEILINGS TO SPREAD IN
BEHIND THE FRONT AT LEAST AS FAR SOUTH AS KCDS AND KPVW...LESS
CLEAR AGAIN IF THEY WILL COVER KLBB FOR ANY EXTENDED TIME BUT WILL
ADJUST IF BECOMES MORE CERTAIN. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT SAT APR 16 2016/

SHORT TERM...
THE UA LOW THAT PROVIDED PORTIONS OF THE NW SOUTH PLAINS WITH
RAINFALL AND BRIEF BOUTS OF A STRONG STORM OR TWO
YESTERDAY...CONTINUED TO CHURN AWAY ACROSS NRN NEW MEXICO LATE THIS
AFTN. THE SYSTEM IS STILL PROGGED TO MOVE NEWRD THROUGH
TONIGHT...AND RETROGRADE TO NORTH OF THE FOUR-CORNERS BY TOMORROW
EARLY EVENING. DUE TO THE PROXIMITY OF THE SAID DISTURBANCE...THE
DRYLINE HAD NO PROBLEMS SURGING EWRD TO NEAR THE CAPROCK ESCARPMENT
LATE THIS AFTN...WITH BREEZY SW WIND SPEEDS ON THE ORDER OF 15-25
MPH AND GENERALLY CLEAR SKIES ARE OCCURRING WEST OF THE
DRYLINE...BUT BREEZY SE SFC WINDS AND THE SLOW/GRADUAL THINNING OF
THE LOW CLOUDS WERE NOTED ACROSS THE FAR ROLLING PLAINS /EAST OF THE
DRYLINE/. SOME DRIZZLE/LIGHT RAIN WAS REPORTED UNDERNEATH THE
STUBBORN STRATUS DECK EARLIER THIS MORNING...BUT MORE INTERESTING
THINGS ARE STARTING TO TAKE SHAPE. WHILE THE UA LOW PROVIDES THE
REGION WITH A 250 MB 90+ KT JET STREAK AND HENCE INCREASING THE
LARGE SCALE SUPPORT...LOW LEVEL MOISTURE IS BEING MAINTAINED ACROSS
THE ROLLING PLAINS WITH AN UPSLOPE SFC REGIME /PWATS 2-3 STANDARD
DEVIATIONS ABOVE NORMAL/. ALSO EAST OF THE DRYLINE...AN AXIS OF LOW-
MID THETA-E WILL EXIST AS WELL AS SBC OF 1000-2500 J/KG...0-6 KM
BULK SHEAR VALUES OF 50-60 KTS...A VEERING VERTICAL WIND PROFILE AND
A LOW LEVEL HODOGRAPH CURVATURE...RAISES CONCERN FOR STORMS THAT DO
DEVELOP TO QUICKLY BECOME ORGANIZED AND REACH STRONG TO SEVERE
LEVELS. FURTHERMORE AS WE HEAD INTO THE EVENING HOURS...LOW LCL/S
AND SFC-1 KM HELICITY VALUES ABOVE 100 M2/S2 COUPLED WITH THE ABOVE
SEVERE INDICES RAISES CONCERNS FOR THE POTENTIAL OF A TORNADO OR TWO
ACROSS THE SAID AREA. BEST PROGGED HELICITY VALUES VALUES ARE NOTED
ACROSS THE NRN ROLLING PLAINS...WHICH IS AN AREA WE WILL BE KEEPING
AN EVEN CLOSER EYE ON. DUE TO EVERYTHING...A TORNADO WATCH IS IN
EFFECT FOR THE ROLLING PLAINS UNTIL 9 PM CDT. THOUGH THIS WATCH
COULD EXPAND A BIT WWRD LATER TODAY AS SIGNS OF THE SRN PERIPHERY OF
THE DRYLINE HAVE SHOWED SIGNS OF RETREATING A BIT.

LATE TONIGHT THE SEVERE INDICES WILL SUBSIDE WHILST FLOW ALOFT
BECOMES MORE MERIDIONAL WHILE Q-VECTOR CONVERGENCE HONES IN ON SWRN
OK...FAR SERN TX PANHANDLE...THE FAR ROLLING PLAINS AND SE TO ACROSS
THE PERMIAN BASIN. WHAT THIS AND THE EVOLVING FLOW ALOFT POINTS TO
IS THE STORM MODE TRANSITIONING FROM A DISCRETE MODE TO A LINEAR
MODE...WITH THE POTENTIAL FOR MODERATE TO HEAVY RAINFALL. THE
WEATHER PREDICTION CENTER HINTS AT RAINFALL AMOUNTS OF 0.10 INCHES
ACROSS THE CENTRAL ZONES TO 2.00+ INCHES ACROSS THE LOW ROLLING
PLAINS VALID THIS EVENING THROUGH TOMORROW EVENING. WILL THEREFORE
ELECT TO CONTINUE THE FLASH FLOOD WATCH ACROSS THE ROLLING
PLAINS...AS THE HEAVY RAINFALL THREAT REMAINS. EARLY TOMORROW
MORNING WHILE THE LINE OF STORMS IS ONGOING ACROSS THE FAR ROLLING
PLAINS...A COLD FRONT WILL IMPINGE ON THE CWA AND ALTHOUGH THE SOUTH
PLAINS WAS RECENTLY DRIED OUT A BIT DUE TO A DOWNSLOPE WIND
COMPONENT FROM THE PREVIOUS DAY...THERE MAY BE ENOUGH MID-LEVEL
MOISTURE AND FRONTOGENETICAL FORCING TO INSTIGATE ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS. /29

LONG TERM...
FEW CHANGES IN THE LONG TERM WITH AT LEAST LOW THUNDER CHANCES
REMAINING UNTIL THE UPPER LOW CLEARS EAST ON THURSDAY. UPPER RIDGE
SHOULD MOVE OVER LATE NEXT WEEK...BUT EXPECT AT LEAST ENOUGH
MOISTURE TO RETURN LOW CHANCES MAINLY NORTH AND WEST BY THE
WEEKEND. MAJOR COMPUTER PROBLEMS AND ONGOING SEVERE WEATHER
UNFORTUNATELY PRECLUDES A MORE DETAILED DISCUSSION. RMCQUEEN

FIRE WEATHER...
A BROAD UA LOW PRESSURE SYSTEM ACROSS NORTHERN NEW MEXICO HAS
PROMOTED ITS SURFACE COUNTERPART TO TIGHTEN THE PRESSURE
GRADIENT...RESULTING IN THE DRYLINE SURGING EAST TO NEAR THE CAPROCK
ESCARPMENT LATE THIS AFTERNOON. TEMPS AT OR OR SLIGHTLY ABOVE NORMAL
COUPLED BREEZY SOUTHWEST WIND SPEEDS ON THE ORDER OF 15-25 MPH ON
THE CAPROCK. THE DRYLINE HAS THEREFORE BEEN ABLE TO SURGE EASTWARD
TO NEAR THE CAPROCK ESCARPMENT...AND ALLOWING THE DRYLINE TO
USHER IN A DRIER AIRMASS. RELATIVE HUMIDITY VALUES HAVE FALLEN TO
BETWEEN 15-25 PERCENT ON THE CAPROCK. ONE OR TWO SITES ACROSS THE
FAR WEST SOUTH PLAINS HAVE TICKED OFF A FEW RED FLAG MINUTES WHICH
IS NOT SURPRISING GIVEN THE BREEZY...DRY AND WARM CONDITIONS. A
FIRE DANGER STATEMENT REMAINS IN EFFECT ACROSS THE WESTERN SOUTH
PLAINS UNTIL 8 PM CDT WHICH IS WARRANTED. THE ONGOING GREEN-UP AND
LACK OF WIDESPREAD SITES REPORTING RED FLAG MINUTES ARE MITIGATING
ADDITIONAL FIRE WEATHER HIGHLIGHTS. /29

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ026-031-032-037-038-
042>044.

&&

99/99/05
Hazardous weather outlook, Apr 16, 11:33 AM CDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1133 AM CDT SAT APR 16 2016

TXZ021>044-171645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1133 AM CDT SAT APR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING
PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS GENERALLY ALONG
AND EAST OF A LINE FROM SILVERTON...TO RALLS...TO TAHOKA.
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF
THE DRYLINE THIS AFTERNOON. THE PRIMARY THREAT WITH THE INITIAL
STORMS WILL BE LARGE HAIL TO 2 INCHES IN DIAMETER...THOUGH A
TORNADO CAN NOT BE RULED OUT. THE ACTIVITY WILL GROW UPSCALE INTO
A SLOW MOVING LINE OF STORMS CAPABLE OF PRODUCING WIND GUSTS TO 60
MPH AND VERY HEAVY RAINFALL LATE THIS EVENING THROUGH TONIGHT. A
FLOOD WATCH REMAINS IN EFFECT TONIGHT INTO EARLY SUNDAY MORNING
ACROSS THE FAR SOUTHEAST TEXAS PANHANDLE INTO THE ROLLING
PLAINS...WHERE THE HEAVIEST RAIN IS EXPECTED. ADDITIONALLY...GUSTY
AND DRY SOUTHWESTERLY WINDS WILL OVERSPREAD THE CAPROCK BEHIND THE
DRYLINE THIS AFTERNOON CREATING ELEVATED TO CRITICAL FIRE WEATHER.
A FIRE DANGER STATEMENT IS IN EFFECT ACROSS MUCH OF THE CAPROCK
THIS AFTERNOON AND EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT OF HEAVY RAIN IN THE ROLLING PLAINS WILL END BY LATE
SUNDAY MORNING. OTHERWISE...THE THREAT OF HAZARDOUS WEATHER IS
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING
ACROSS THE ROLLING PLAINS.

In the hours before

Local storm report, Apr 16, 6:41 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
641 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             DUMONT                  33.80N 100.52W
04/16/2016  E1.00 INCH       KING               TX   CO-OP OBSERVER

&&

EVENT NUMBER LUB1600059

JGD
Local storm report, Apr 16, 7:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
708 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             DUMONT                  33.80N 100.52W
04/16/2016  E1.00 INCH       KING               TX   CO-OP OBSERVER

            COVERING GROUND

&&

EVENT NUMBER LUB1600060

JGD
Local storm report, Apr 16, 7:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
719 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             12 N GUTHRIE            33.80N 100.32W
04/16/2016  E1.25 INCH       KING               TX   STORM CHASER

&&

EVENT NUMBER LUB1600061

JGD
Local storm report, Apr 16, 7:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
723 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             1 S GROW                33.80N 100.30W
04/16/2016  M2.25 INCH       KING               TX   STORM CHASER

&&

EVENT NUMBER LUB1600062

JGD
Local storm report, Apr 16, 7:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
727 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLASH FLOOD      PADUCAH                 34.01N 100.30W
04/16/2016                   COTTLE             TX   EMERGENCY MNGR

            8-10 INCHES OF WATER ACROSS INTERSECTION OF 70 AND 83

&&

EVENT NUMBER LUB1600063

JGD
Local storm report, Apr 16, 7:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
731 PM CDT SAT APR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             2 W GROW                33.81N 100.33W
04/16/2016  E2.00 INCH       KING               TX   STORM CHASER

&&

EVENT NUMBER LUB1600064

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:14 PM CDTSevere Thunderstorm WarningLUBCottle, King46 min
Apr 16, 7:19 PM CDTSevere Thunderstorm WarningLUBCottle, King41 min
Apr 16, 7:26 PM CDTSevere Thunderstorm WarningLUBCottle, King49 min
Apr 16, 7:32 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley28 min
Apr 16, 8:00 PM CDTSevere Thunderstorm WarningLUBCottle15 min
Apr 16, 8:12 PM CDTSevere Thunderstorm WarningLUBCottle48 min
Apr 16, 8:28 PM CDTAreal Flood WarningLUBCottle, Dickens, King, Motley2 hr
Apr 16, 9:13 PM CDTSpecial Weather StatementLUBCottle47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.